Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Chronic diarrhea with cramps, stomach pain, nausea, gallbladder removed because of stones. Symptoms back. Due to gastritis?

I am suffering from chronic diarrhea w/cramps, terrible stomach pain, and off/on nausea. I have had every test imaginable done by my GI and it was discovered that I had tons of gallstones so by gallbladder was removed, but stones in my bile duct were missed which caused pancreitis (?sp) and a 2nd surgery, then within 3 wks I ended up back in hospital for 2 wks with an infection of an unknown origin and gastritis and esphogitis. It has now been 6 mos since my gallbladder was removed and as I stated above all my symptoms are back and much worse than before. My GI dr. said the only things left to do are try a glutose free diet for 3 months and if no success put me on the only other medication I havent tried, I believe it is called Lotronex and it can have severe side effects. Based on what I have told you, do you have any other ideas? Also could gastritis cause the severe stomach pain?
Wed, 31 Jul 2013
Report Abuse
General & Family Physician 's  Response
hi,
yes, you might be having gastritis, sometimes even whole GI tract inflammation. may be course of anti acidic drugs would work out. there is also possibility of Irritable Bowel Syndrome, due to stress. colonoscopy and upper GI endoscopy would be useful to come to conclusion.

wishing you good health
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Vakul Aren's  Response
The gastritis may be caused by reflux of bile to the stomach,similarly the diarrhea may also occur due to dumping of bile in the intestines.You need to be reviewed for a missed gall stone in the common bile duct(CBD)/spasm of the sphincter of Oddi and i nvestigated for other causes of pain abdomen.The complex of such symptoms seen after cholecystectomy are called post cholecystectomy Syndrome.Use of Sucralfate orally will help with the oesophagitis and gastritis.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Lotronex


Chronic diarrhea with cramps, stomach pain, nausea, gallbladder removed because of stones. Symptoms back. Due to gastritis?

hi, yes, you might be having gastritis, sometimes even whole GI tract inflammation. may be course of anti acidic drugs would work out. there is also possibility of Irritable Bowel Syndrome, due to stress. colonoscopy and upper GI endoscopy would be useful to come to conclusion. wishing you good health